Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical Solution of Nonlinear Volterra Integral Equations of the Second Kind by Power Series

Year:    2008

Journal of Information and Computing Science, Vol. 3 (2008), Iss. 1 : pp. 49–56

Abstract

In this letter, a new chaotic system is discussed. Some basic dynamical properties, such as Lyapunov exponents, Poincaré mapping are studied. Based on Lyapunov stability theory, the new chaotic system is controlled by the method of adaptive backstepping. Numerical simulations show effectiveness and feasibility of this approach.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22783

Journal of Information and Computing Science, Vol. 3 (2008), Iss. 1 : pp. 49–56

Published online:    2008-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: